2017
Том 69
№ 9

All Issues

Yatsun V. A.

Articles: 5
Article (Ukrainian)

First-Order Equations of Motion in the Supersymmetric Yang–Mills Theory with a Scalar Multiplet

Pavlyuk A. M., Yatsun V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 57-63

We propose a system of first-order equations of motion all solutions of which are solutions of a system of second-order equations of motion for the supersymmetric Yang–Mills theory with a scalar multiplet. We find N = 1 transformations under which the systems of first- and second-order equations of motion are invariant.

Article (Ukrainian)

Exact localized solutions in supersymmetric models of boson-fermion interactions

Yatsun V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1487–1494,

Article (Ukrainian)

A property of sequences of moments

Yatsun V. A.

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 135–139

Article (Russian)

Analytic continuation of expansions in Jacobi polynomials

Yatsun V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 511–521

Article (Ukrainian)

On the existence of solutions of the Bethe-Salpeter equation in one case of Lepton interactions

Yatsun V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 88–101